Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes skin rash near eyes?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a red rash under my right eye? just on the bottom lid swelling red to dark pink Also just diagnosed with genital warts. could this be related? and how can I treat the eye?
Posted Sat, 22 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Skin rash near eyes, more details required Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now from the description provided, it looks like you have developed some form of an allergic reaction below the eye. It seems to be unrelated to the genital warts that you have. But I would like to have a look at the exact skin rash before we can come to a final diagnosis.Please click some close up pictures on the skin lesion and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also please tell if you have any associated itching or pain? Since when do you have this skin rash? Are you using any eye drops or medicine? Did the rash appear overnight? Application of any new creams or face washes? I am sure I will be able to help you more once you provide me the above details along with the pictures. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes skin rash near eyes? 12 minutes later
I have uploaded a . slight burning irritation, with tiny little white puss pimples started about 1 month ago no new lotions or skin products
Answered by Dr. Geetika Paul 25 minutes later
Brief Answer: Irritant lesions below eyes, anti allergies needed Detailed Answer: Hi You seem to have developed an irritant reaction below the eyes. The skin lesions surely do not look like warts. The redness and the irritation in these lesions points more towards an allergic cause. You should apply a steroid cream like cortisone over the lesions once a day for three to four days. Take care not to apply any other irritant cream or oil over them. Avoid using things like dettol or savlon. Avoid direct run exposure, use sunglasses or sunscreen when going out in sun. Hope it helps Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor